| Model Number |
10300 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Event or Problem Description
A customer in (b)(6) notified biomérieux of misidentifications of listeria monocytogenes when testing two (2) strains with api® listeria 10strips+10media (ref 10300, lot 1007942830).The listeria monocytogenes strains included one (1) isolated from food samples and one (1) internal l.Monocytogenes qc strain (atcc® 13932¿).Api obtained listeria welshimeri and listeria innocua as significant taxon for the strain isolated from food samples and listeria welshimeri as significant taxon for the qc strain.The expected identification of listeria monocytogenes was confirmed by a reference lab with pcr and sero-type identification.There is no patient involved as food and qc strains are impacted.A biomérieux internal investigation will be initiated.
Additional Manufacturer Narrative
This report was initially submitted following notification from a customer in switzerland regarding misidentifications of listeria monocytogenes when testing two (2) strains with api® listeria 10strips+10media (ref 10300, lot 1007942830).The listeria monocytogenes strains included one (1) isolated from food samples and one (1) internal l.Monocytogenes qc strain (atcc® 13932¿).The investigation included batch record analysis.There were no nonconformities observed related to the subject lot.Quality control results were in compliance with specifications for batch release.Internal testing was performed on api® listeria 10strips+10media lot 1007942830 (related to the complaint) and lot 1007999710 (used as a reference lot).Three (3) strains mentioned in the package insert api listeria 07887 t, and one (1) strain from r&d (atcc® 13932¿) were tested on the lots.There were no performance issues or identification errors observed during testing.The customers misidentification was not reproduced.